# SDR PCAA9600291

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MX
- Make and model: Dhav DHC8102
- Aircraft serial: 008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: MS21250H06022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHC TASK 5310/08F DUE.  PERFORMED ULTRASONIC TEST OF RIGHT BOLT, TEST REVEALED 30 PERCENT BACK REFLECTION.  REMOVED AND REPLACED BOTH LEFT AND RIGHT FORWARD BOLTS.  SUBSEQUENT ULTRASONIC TEST ON BOLT REMOVED FROM LEFT SIDE REVEALED 10 PERCENT BACK REFLECTION.  MAGNETIC PARTICLE INSPECTION REVEALED A CRACK INDICATION MID SHANK.  BATHTUB FITTING INSPECTIONS REVEALED NO DEFECTS.  A/C RETURNED TO SERVICE.  (M)
